# SDR AALA20120518007

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 53,512 hours, 28,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1510 CANT FRAME CRACKED AT TAIL CONE ALIGNMENT PIN ABOVE LEFT UPPER TAIL CONE LATCH.  INSTALLED DOUBLER AT 1510 CANT FRAME LEFT PER EA MD80-53-023694.
